Almost Menger property in bitopological spaces

Authors

  • A. F. Eysen
  • E. Özçağ

Abstract

We introduce the notion of almost Menger property in bitopological spaces. We give some characterizations in terms of (i,j)-regular open sets and almost continuous surjection. We also investigate the notion of almost γ -set in the bitopological context.

Downloads

Published

25.06.2016

Issue

Section

Research articles

How to Cite

Eysen, A. F., and E. Özçağ. “Almost Menger Property in Bitopological Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 68, no. 6, June 2016, pp. 835-41, https://umj.imath.kiev.ua/index.php/umj/article/view/1882.